Zyrtec nightmares?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jul 2008
Total Posts : 9
   Posted 7/27/2008 12:53 PM (GMT -7)   
I feel Zyrtec helps control my histamine more that Clarinex or Claritin. But if I take in the morning it causes severe drowsiness 3 hours later, and if I take it before bed I get nightmares.

Anyone experience the nightmares?

Veteran Member

Date Joined Mar 2007
Total Posts : 3812
   Posted 7/27/2008 2:00 PM (GMT -7)   
hmm...I used to take zyrtec and don't remember experiencing nightmares from it. I do get nightmares occasionally, but not from any meds that I'm aware of. Maybe someone else will chip in that has a similar experience.
Diagnosed with UC March 2007; yet to go into complete remission
Asacol 4 tablets 3x/day; Rowasa every 3-4 nights; Canasa every 3 nights;
Nature's Way Primadophilus Reuteri 1/day; Chewable multivitamin; Metamucil; Viactiv; Zinc supplement every few days

Veteran Member

Date Joined Aug 2006
Total Posts : 9206
   Posted 7/27/2008 4:19 PM (GMT -7)   
Sorry, I'm allergic to zyrtec. Can't help you on that as it causes my asthma to flair....
Sure hope you feel better soon!
soft hugz
* Asthma
* Allergies
* Osteoarthritis
* Spinal Stenosis
* Mild DDD
* Enlarged
Pituitary Gland
* Fibromyalgia

Patient: "I always see spots with my eyes"
Doctor: "Didn't the new glasses help?"
Patient "Yes, now I see the spots clearer"

Veteran Member

Date Joined Jul 2006
Total Posts : 1249
   Posted 7/27/2008 7:49 PM (GMT -7)   
I used to take zytec but my dr. switched me to allegra.  I took the zyrtec at night as it made me sleepy for the first few weeks.  then I got used to it and I didn't notice any other effects.  I take Allgegra as it is supposed to work better for pet allergies.  But this med also causes drowsiness.  Most antihisamines do cause drowsiness but if you take them at night you won't have the sleepiness during the day.

Veteran Member

Date Joined Mar 2008
Total Posts : 637
   Posted 7/30/2008 9:59 AM (GMT -7)   
I take zyrtec and it does not cause me to have nightmares.

Martha's Vineyard
Veteran Member

Date Joined Jul 2008
Total Posts : 1119
   Posted 7/30/2008 12:54 PM (GMT -7)   
Chartreux said...
Sorry, I'm allergic to zyrtec. Can't help you on that as it causes my asthma to flair....
Sure hope you feel better soon!
soft hugz
what do you take then?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 28, 2015 11:00 PM (GMT -7)
There are a total of 2,542,332 posts in 281,004 threads.
View Active Threads

Who's Online
This forum has 150157 registered members. Please welcome our newest member, G33NAH.
279 Guest(s), 14 Registered Member(s) are currently online.  Details
Nilrin, Tagier, Jackie Moon, st0rch, SKELEMOURN, Serenity Now, Contentprof, markom3, noodlesnoodles, NotQuiteAntonio, celebrate life, His bride, enjoylife, LymiesBrother

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube

©1996-2015 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer